# SDR SWAA2021092421348

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737*
- Aircraft serial: 32516
- Aircraft time: 50,646 hours, 30,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL UNSECURED ABOVE SEATS 11BC ; / [01] RESECURED PANEL FOR AISLE EMERGENCY LIGHT REF AMM 33-51-03
